# SDR TSAA9753090

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, DISCOVERED FUSELAGE SKIN CRACK APPROXIMATELY 1.5 INCH LONG AT BS 727B PLUS 12, 1.5 INCH BELOW STRINGER 17R.  REPAIRED PER SRM 53-30-3.  AIRCRAFT RETURNED TO SERVICE.  (M)
